# SDR SIMA200101002

- Difficulty date: January 10, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N211NE
- Make and model: Saab 340B
- Aircraft serial: 340B211
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Motor
- Part number: 2311M961
- Condition: Failed
- Location: Windshield Wiper
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DFW - FLT 3583 - ELECTRICAL SMOKE SMELL IN COCKPIT.  FOUND CAPTAINS SIDE WIPER MOTOR TO BE THE SOURCE.  REPLACED WIPER MOTOR IAW AMM.  OPS CHECK GOOD.  (M)
